Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 6, Number 4 (2015), 179-190.
Invariant subspaces of composition operators on a Hilbert space of Dirichlet series
In this paper, we study invariant subspaces of composition operators on the Hilbert space of Dirichlet series with square summable coefficients. The structure of invariant subspaces of a composition operator is characterized, and the strongly closed algebras generated by some composition operators with irrational symbols are shown to be reflexive. As an application, we provide a criterion for composition operators with certain symbols not to be algebraic.
Ann. Funct. Anal., Volume 6, Number 4 (2015), 179-190.
First available in Project Euclid: 1 July 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47B33: Composition operators
Secondary: 30D55 46E15: Banach spaces of continuous, differentiable or analytic functions
Wang, Maofa; Yao, Xingxing. Invariant subspaces of composition operators on a Hilbert space of Dirichlet series. Ann. Funct. Anal. 6 (2015), no. 4, 179--190. doi:10.15352/afa/06-4-179. https://projecteuclid.org/euclid.afa/1435764010